# SDR 08FDEA03390

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 65801551
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR EXH DUCT ON FUSELAGE ABOVE NR 1 ENG PYLON CRACKED AT AFT EDGE OF OPENING.  REMOVED AND REPLACED BLEED AIR EXH DUCT ON FUSELAGE ABOVE NR 1 ENG PYLON.  REF IPC 36-10-00-10 FIG 10, SRM 51-30-2 PG 13.  THIS IS CLASSIFIED AS A MINOR REPAIR.
